Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 725638, 20 pages
http://dx.doi.org/10.5402/2011/725638
Research Article

On the Favard-Type Theorem and the Jackson-Type Theorem (II)

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 30 September 2011; Accepted 20 October 2011

Academic Editors: C. Lu and E. Yee

Copyright © 2011 Hee Sun Jung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights, Springer, New York, NY, USA, 2001.
  2. H. Jung and R. Sakai, β€œSpecific examples of exponential weights,” Korean Mathematical Society. Communications, vol. 24, no. 2, pp. 303–319, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. R. Sakai and N. Suzuki, β€œOn the Favard-type theorem and the Jackson-type theorem,” Journal of Research Institute of Meijo University, no. 10, pp. 29–33, 2011 (Japanese). View at Google Scholar
  4. R. Sakai and N. Suzuki, β€œFavard-type inequalities for exponential weights,” Pioneer Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 1–16, 2011. View at Google Scholar
  5. S. B. Damelin and D. S. Lubinsky, β€œJackson theorems for Erdős weights,” Journal of Approximation Theory, vol. 94, no. 3, pp. 333–382, 1998. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  6. S. B. Damelin, β€œConverse and smoothness theorems for Erdős weights,” Journal of Approximation Theory, vol. 93, no. 3, pp. 349–398, 1998. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  7. D. S. Lubinsky, β€œA survey of weighted polynomial approximation with exponential weights,” Surveys in Approximation Theory, vol. 3, pp. 1–105, 2007. View at Google Scholar Β· View at Zentralblatt MATH